Packet integrity defense mechanism in OppNets

Ahmad, Asma'a Nasser, Ram Mohan Doss, Robin, Alajeely, Majeed, Al Rubeaai, Sarab F and Ahmad, Dua'a 2018, Packet integrity defense mechanism in OppNets, Computers and security, vol. 74, pp. 71-93, doi: 10.1016/j.cose.2018.01.007.

Attached Files
Name Description MIMEType Size Downloads

Title Packet integrity defense mechanism in OppNets
Author(s) Ahmad, Asma'a Nasser
Ram Mohan Doss, RobinORCID iD for Ram Mohan Doss, Robin
Alajeely, Majeed
Al Rubeaai, Sarab F
Ahmad, Dua'a
Journal name Computers and security
Volume number 74
Start page 71
End page 93
Total pages 23
Publisher Elsevier
Place of publication Amsterdam, The Netherlands
Publication date 2018-05
ISSN 0167-4048
Keyword(s) opportunistic networks
OppNets security
packet integrity attack
Merkle tree
Language eng
DOI 10.1016/j.cose.2018.01.007
Field of Research 08 Information And Computing Sciences
HERDC Research category C1 Refereed article in a scholarly journal
ERA Research output type C Journal article
Copyright notice ©2018, Elsevier Ltd.
Persistent URL

Connect to link resolver
Unless expressly stated otherwise, the copyright for items in DRO is owned by the author, with all rights reserved.

Version Filter Type
Citation counts: TR Web of Science Citation Count  Cited 2 times in TR Web of Science
Scopus Citation Count Cited 2 times in Scopus
Google Scholar Search Google Scholar
Access Statistics: 160 Abstract Views, 2 File Downloads  -  Detailed Statistics
Created: Mon, 18 Jun 2018, 13:11:46 EST

Every reasonable effort has been made to ensure that permission has been obtained for items included in DRO. If you believe that your rights have been infringed by this repository, please contact